It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Hearing Disorders Board Index
Pages: 1Showing 1 - 4 of 4 for sudafed tinnitus. (0.003 seconds)


... (5 replies)
... I called the ENT doctors office and explained my situation. They tell me my referral was for tinnitus and tinnitus only. Not the pains or the weird feeling and that I need to get another referral for the rest of the symptoms. ... (5 replies)
... day course of Biaxin, which helps a bit. But it seemed to get worse when my Sudafed kicked in, so I discontinued that and the nasal sprays. ... (22 replies)

ENT visit
Nov 6, 2003
... The tinnitus and feeling of fluid in the ear is not uncommon at all and many times they cannot find a cause for it. ... (3 replies)




Pages: 1

All times are GMT -7. The time now is 02:07 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!